# SDR AALA202408193341

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 24,695 hours, 10,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR MISSING ONE GIRT BAR RED HEATSHRINK TUBING. **SUPPLEMENTAL REPORT FOR (AALA202408153341): INSTALLED NEW RED HEATSHRINK ON R2 DOOR GIRT BAR AS REQUIRED. PER AARD 25-66-00-4.  **(CLOSED).
